Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 8, NWS Key West, FL

February 6, 2020

NWS Key West, FL issued this small craft advisory at Feb 6, 2020, 4:23 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2020, 4:23 AM EST (09:23 UTC)
Expired
Feb 7, 2020, 4:12 PM EST
In force
36 hr
Issued by
NWS Key West, FL

The text

As transmitted.

522 
WHUS72 KKEY 060923
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
423 AM EST Thu Feb 6 2020

GMZ042>044-052>055-072>075-061730-
/O.NEW.KKEY.SC.Y.0008.200206T0923Z-200207T1600Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
423 AM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast to south winds will increase to near 20 knots,
  except 20 to 25 knots on portions of the Straits of Florida this
  afternoon. Seas will build to 4 to 7 feet in portions of the
  Gulf Stream. 

* WHERE...Straits of Florida, and Hawk Channel.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

APA
6 follow-up statements
064 
WHUS72 KKEY 061538
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1038 AM EST Thu Feb 6 2020

GMZ042>044-052>055-072>075-062345-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1038 AM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast to south winds will increase to near 20 
  knots, except 20 to 25 knots on portions of the Straits of 
  Florida this afternoon. Seas will build to 4 to 7 feet in 
  portions of the Gulf Stream.

* WHERE...Straits of Florida, and Hawk Channel.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
214 
WHUS72 KKEY 062136
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
436 PM EST Thu Feb 6 2020

GMZ031>035-070400-
/O.EXA.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
436 PM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...South to southwest winds 20 to 25 knots, closer to near
  25 knots near the Dry Tortugas. Seas will build to 7 to 9 feet 
  across the Gulf waters adjacent to the Dry Tortugas.

* WHERE...Florida Bay, Bayside and the Gulf waters including the 
  Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 to
  33 knots, or seas of 7 feet or greater, are expected to produce
  hazardous conditions for small craft. These hazardous conditions
  may result in poor vessel handling and steering response,
  broaching, overturned dinghies and kayaks, slips and falls on
  slippery decks, rub damage along docks and seawalls, swamped
  bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ042>044-052>055-072>075-070400-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
436 PM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WHAT...South to southwest winds will increase to near 25 knots.
  Seas will build to 7 to 9 feet across the Straits of Florida. 

* WHERE...Straits of Florida, and Hawk Channel.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
479 
WHUS72 KKEY 070330
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1030 PM EST Thu Feb 6 2020

GMZ031>035-042>044-052>055-072>075-070945-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1030 PM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WHAT...South to southwest winds 20 to 30 knots, tending higher
  across the Straits of Florida, and subdued across the cooler
  waters north of the island chain. Seas as high as 7 to 10 feet,
  especially across the Straits of Florida and the deeper waters
  surrounding the Dry Tortugas.

* WHERE...Straits of Florida, Hawk Channel, Gulf side, Florida
  Bay, and the Gulf waters surrounding the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
567 
WHUS72 KKEY 070914
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
414 AM EST Fri Feb 7 2020

GMZ031>035-042>044-052>055-072>075-071600-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
414 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southwest winds 20 to 25 knots with occasional gusts near
  30 knots early this morning, will shift sharply to the northwest
  early this morning, and decrease to near 15 knots or less this 
  afternoon. Seas as high as 7 to 10 feet, especially across the 
  Straits of Florida and the deeper waters surrounding the Dry 
  Tortugas will slowly subside.

* WHERE...Straits of Florida, Hawk Channel, Gulf side, Florida 
  Bay, and the Gulf waters surrounding the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
APA
543 
WHUS72 KKEY 071542
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1042 AM EST Fri Feb 7 2020

GMZ031-032-035-044-071645-
/O.CAN.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
1042 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have subsided below 7 feet and winds have decreased below 20
knots across the western Hawk Channel, Florida Bay and nearshore 
Gulf waters. Therefore, the Small Craft Advisory is cancelled. 
Small craft should exercise caution this afternoon in these areas
until winds decrease.

$$

GMZ033-034-042-043-052>055-072>075-072200-
/O.EXT.KKEY.SC.Y.0008.000000T0000Z-200207T2200Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1042 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northwest to north winds near 20 knots, will decrease to
  near 15 knots. Seas as high as 7 to 10 feet, especially across 
  the Straits of Florida and the deeper waters surrounding the Dry
  Tortugas will slowly subside.

* WHERE...Straits of Florida, Hawk Channel from Ocean Reef to 
  west end of Seven Mile Bridge, and Gulf waters beyond 5 
  fathoms including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

LIW
679 
WHUS72 KKEY 072112
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
412 PM EST Fri Feb 7 2020

GMZ033-034-054-055-074-075-080400-
/O.CAN.KKEY.SC.Y.0008.000000T0000Z-200207T2200Z/
/O.NEW.KKEY.SC.Y.0009.200207T2200Z-200208T1000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
412 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Seas 5 to 8 feet expected.

* WHERE...The Straits of Florida west of the Seven Mile Bridge and
  the Gulf waters beyond 5 fathoms including the Dry Tortugas.

* WHEN...In effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 to
  33 knots, or seas of 7 feet or greater, are expected to produce
  hazardous conditions for small craft. These hazardous conditions
  may result in poor vessel handling and steering response,
  broaching, overturned dinghies and kayaks, slips and falls on
  slippery decks, rub damage along docks and seawalls, swamped
  bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ042-043-052-053-072-073-072215-
/O.CAN.KKEY.SC.Y.0008.000000T0000Z-200207T2200Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
412 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The Advisory is cancelled for the eastern Straits of Florida and 
Hawk Channel. 

$$

CLR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 10:26 PM EST, 5 hours 57 minutes earlier.

Area forecast discussion, Feb 5, 10:26 PM EST, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1026 PM EST Wed Feb 5 2020

.DISCUSSION...
The broad expanse of mean-layer ridging persists across the
Caribbean, noted by the dry and stable air on water vapor imagery.
Compared to 24-hours ago, the ridge has receded to the east,
giving up ground to the long wave trough axis pivoting through the
Plains. Heights fell at all SGL levels on the KKEY RAOB, although
significant subsidence persists. An astounding low level inversion
was sampled by our RAOB at 970 mb, with a dewpoint depression of
16 degC just above the inversion. Additionally, our KBYX radar
beam has been notably interfered by the inversion, revealing
shimmering layers of backscatter. Nothing is getting through that
inversion overnight. If winds were a little higher, then BL
modification could be at play, but not with the expected wind
speeds overnight. A second inversion near 700 mb would be the nail
in the coffin for anything wanting to go higher. The forecast
calls for nil rain chances with overnight lows assimilating to the
SSTs, which are in the lower to mid 70s. Other than removing the
slight rain chance, no changes needed or planned.

&&

.MARINE...
Small Craft Advisories likely will be required for portions of the
coastal waters of the Florida Keys Thursday, and Small Craft
Advisory conditions are expected Thursday night for all coastal
waters of the Florida Keys. A cold frontal passage Friday morning
will feature a sharp wind shift from the south-southwest to the
northwest. Breezes will diminish quickly Friday afternoon. From
synopsis, a western Atlantic ridge axis will reach across Florida
tonight. Meanwhile, a cold front will track across the Gulf of
Mexico, then pass through the coastal waters of the Florida Keys
Friday morning. Expect breezes to freshen considerably tonight
through Thursday night, with strong to near- gale breezes expected
Thursday night. Breezes will diminish quickly Friday afternoon.
High pressure will slide east into the western North Atlantic this
weekend.

&&

.AVIATION...
VFR and moderate southeasterly breezes will prevail at the EYW
and MTH terminals overnight. This evening's KKEY RAOB sampled
ample inhibition and astoundingly dry air near 925 mb, squelching
any rain chances. The main aviation impact through the forecast
period will be southerly crosswind gusts reaching 25-27 knots at
EYW after 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  76  82  72  76 /  0 0 50 70
Marathon  76  85  73  77 /  0 0 40 70

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...CLR
Aviation/Nowcasts....CLR
Data Collection......KBL

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 5, 4:34 AM EST, 23 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
434 AM EST Wed Feb 5 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-060945-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
434 AM EST Wed Feb 5 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A Small Craft Advisory will likely be needed for most of Keys
coastal waters late Thursday into Friday morning.

In addition, isolated thunderstorms are possible along the Florida
Keys and the adjacent nearshore and surrounding offshore waters
Friday morning.

The primary thunderstorm hazards will be cloud to surface
lightning strikes and strong gusty winds.

Beginning Friday night, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.